Pictures from the workshop

Workshop Program

 

9:00 – 10:00 am Session 1
Session Chairs: Victor Pankratius, Michael Philippsen
 

Break (10:00-10:30 - 30 min)

10:30 – 12:00 pm Session 2:Multicore Programming
Session Chair: Christian Prehofer
 
  • How do programs become more concurrent? A story of program transformations [PDF Slides]
    Danny Dig, John Marrero, and Michael Ernst
  • Lightweight Parallel Accumulators Using C++ Templates
    Yossi Lev and Mark Moir [PDF Slides]
  • Open Language Implementation
    Mandana Vazir, Robert Fuhrer, and Evelyn Duesterwald [PDF Slides]

Lunch break (12:00-01:30pm - 1.5 hours)

1:30 – 3:00 pm Session 3: Multicore Performance and Applications
Session Chair: Danny Dig
 
  • Mesa: Automatic Generation of Lookup Table Optimizations
    Chris Wilcox, Michelle Strout, and James Bieman [PDF Slides]
  • Auto-tuning SkePU: A Multi-Backend Skeleton Programming Framework for Multi-GPU Systems [PDF Slides]
    Usman Dastgeer, Johan Enmyren, and Christoph Kessler
  • Model-based generation of static schedules for safety critical multi-core systems in the avionics domain
    Robert Hilbrich and Hans-Joachim Goltz [PDF Slides]

Break (3:00pm-3:30pm - 30 min)

3:30 – 5:00 pm Session 4: Heterogeneous Systems
Session Chair: Victor Pankratius
 
  • Improving Programmability of Heterogeneous Many-Core Systems via Explicit Platform Descriptions
    Martin Sandrieser, Siegfried Benkner, and Sabri Pllana [PDF Slides]

Discussion and Wrap-up

  Joint meeting with Software Engineering for Parallel Systems (SEPARS) international working group (same room as IWMSE). All IWMSE attendees are invited to participate and discuss.

A summary of the workshop will be provided in the paper: Victor Pankratius, Michael Philippsen. "Fourth International Workshop on Multicore Software Engineering (IWMSE2011)", Proc. of the 33rd ACM/IEEE International Conference on Software Engineering (ICSE 2011), Honolulu, USA, to appear May 2011

Information for Presenters

Time for talks: 20 min + 5 min discussion.

You will need to provide your own laptop.

Each session has a session chair, who will coordinate your session and get your bio. Make sure you (1) meet your session chair before your talk so that he/she will know that you are at the workshop, and (2) meet your session chair 15 minutes before the beginning of the session in which you will give your talk.